# SDR CALA2024112101228

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 34,867 hours, 12,696 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Expired
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLATABLE LIFE RAFT INSPECTION  {B737-25-3-1065} - AFT/AFT INFLATABLE LIFE RAFT EXPIRES WITH IN 150 DAYS EXPIRES WITH 150 DAYS AS PER WORK CARD  #29-2564-1-2104 AFT /AFT LIFE RAFT HAS LESS THAN 150 DAYS REMAINING UNTIL OVERHAUL DUE DATE, MUST BE REPLACED PRIOR THE OVERHAUL DUE DATE ( 3/17/2025 ) MF P/N : 64356-101 MFS/N: M10480 TOMC APPROVES DIP TO REMOVE AND REPLACE AFT/AFT LIFE RAFT MF P/N : 64356-101 MFS/N: M10480 BY DUE DATE 17MAR2025 PER TC 29-2564-1-2104.
